# SDR 2DYA2019040421601

- Difficulty date: February 16, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 67,294 hours, 29,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LOWER SIGN INOP. RELAMPED R3 DOOR EMERGENCY LOWER SIGN IAW B767-300 AMM 33-51-09
